... shortness of breath and can't seem to get a good deep breath in. My doctor has diagnosed me with asthma. I am thinking that the diagnosis of asthma and shortness of breath directly relates to this medication. I also feel as though I am catching a chest cold??? Can you please advise on a course of action. I am medicating for ADHD
Dextroamphetamine can cause shortness of breath or dyspnea. In my researching this question, I found two side effects listing shortness of breath. First, a severe allergic reaction that can be life threatening (don't believe that is so in your case) and one other side effect "SOB" requiting the notification of your doc immediately. If you have informed the doc of your dyspnea, I would hope that he/she examined you and listened to your lungs. There are specific adventitious sounds associated with different lung disorders or diseases. With asthma, your airway passages constrict causing a wheezing sound, kind of like soft whistles when you inhale and you may have difficulty exhaling. (both of my kids had asthma when they were about two to ten years old) Did the doc give you any medicine for your symptoms? If he/she didn't, call the office and ask for something. It's scary feeling like you can't breathe. Please do this as soon as is possible.
Good luck and best wishes,
- Dextroamphetamine Information for Consumers
- Dextroamphetamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dextroamphetamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 2 answers
Posted 27 May 2010 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 24 Oct 2012 • 2 answers
Posted 30 Apr 2016 • 2 answers